A finite volume-complete flux scheme for the singularly perturbed generalized Burgers-Huxley equation

M.F.P. ten Eikelder, J.H.M. ten Thije Boonkkamp, B.V. Rathish Kumar

Research output: Book/ReportReportAcademic

87 Downloads (Pure)
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages21
Publication statusPublished - Jun 2016

Publication series

NameCASA-report
Volume1615
ISSN (Print)0926-4507

Cite this

ten Eikelder, M. F. P., ten Thije Boonkkamp, J. H. M., & Rathish Kumar, B. V. (2016). A finite volume-complete flux scheme for the singularly perturbed generalized Burgers-Huxley equation. (CASA-report; Vol. 1615). Eindhoven: Technische Universiteit Eindhoven.